Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/14160
Title: A Minimization Problem Associated With The Chern-Simons Model With Double Vortex Points On A Torus
Contributor(s): Lin, Chang-Shou (author); Yan, Shusen (author)
Publication Date: 2013
Handle Link: https://hdl.handle.net/1959.11/14160
Abstract: In this paper, we consider the following minimization problem: inf {I(u) : u ϵ H}. (1.4) By a Moser-Trudinger type inequality, 'I'(u) is bounded from below in 'H'. But it is not coercive in 'H'. It turns out that the existence of a minimizer for (1.4) is a very delicate problem.
Publication Type: Journal Article
Grant Details: ARC/DP130102773
Source of Publication: Bulletin of the Institute of Mathematics: Academia Sinica (New Series), 8(4), p. 491-503
Publisher: Institute of Mathematics, Academia Sinica
Place of Publication: Taipei, Taiwan
ISSN: 2304-7895
2304-7909
Field of Research (FOR): 010110 Partial Differential Equations
HERDC Category Description: C2 Non-Refereed Article in a Scholarly Journal
Other Links: http://w3.math.sinica.edu.tw/bulletin_ns/20134/2013405.pdf
Statistics to Oct 2018: Visitors: 197
Views: 198
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

16
checked on Feb 16, 2019
Google Media

Google ScholarTM

Check

SCOPUSTM   
Citations

 

WEB OF SCIENCETM
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.